# SDR QXEA2017072700496

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 25,049 hours, 26,687 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, THE NOSE WHEEL STEERING MASTER CAUTION ILLUMINATED AND NOSE WHEEL STEERING WASN'T WORKING.  AFTER REFERENCING THE E & A CHECKLIST CAUTION CLEARED.  OPTED TO CONTINUE. ON TAKEOFF ROLL, APROX 100KTS, THE  NOSE WHEEL STEERING CAUTION ILLUMINATED AGAIN.  RETURNED TO DEPARTURE AFTER RUNNING E&A CHECKLIST, CAUTION CLEARED AGAIN.  NO ISSUES ON TAXI IN.  RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  FOUND THE P-SWITCH FAULT IN SCU. R & R THE NWS PRESSURE MANIFOLD SWITCH IAW AMM 32-51-16-000-804 AND 32-51-16-400-804. OPS TESTED IAW AMM 32-51-00-710-801, THE TEST PASSED. P-SWITCH FAULT IN SCU NO LONGER SHOWS. NOSEWHEEL STEERING CAUTION DID NOT ILLUMINATE. NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
